# SDR 08FDEA03211

- Difficulty date: August 1, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 81,889 hours, 26,187 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 PYLON UPPER SPAR OUTBD AND INBD SPAR ANGLES HAVE 3 BOLTS; FWD TO AFT; BOTH SIDES LOOSE AND 7 FROM INBD TO OUTBD ARE LOOSE ON THE UPPER WEB AT PYLON STA YN 358.  COMPLIED WITH FEDEX EA 8-5450-123625.
